MathSciNet Relay Station
MathSciNet bibliographic data
MR536951 (80h:58002) 58A05 (83E99)
Batchelor, Marjorie The structure of supermanifolds. Trans. Amer. Math. Soc. 253 (1979), 329–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement